# SDR IPXA2014040982566

- Difficulty date: March 26, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 14,523 hours, 9,339 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frame 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, AC BAY RT FUSELAGE FRAME 45 BASE FITTING IS CRACKED ABOVE STRINGER 37R.  R & R FITTING  IAW EO A300-5310-46789-A APPENDIX G.
